# SDR SWAA2022012630889

- Difficulty date: July 2, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 34,808 hours, 20,359 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF HAS MULTIPLE LINES OF DELAMINATION IN THE MIDDLE. / PREPPED; CLEANED; AND REPAIRED MULTULPE AREAS OF DAMAGE ON TOP SURFACE ONLY; ON FLOORBOARD 241AF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A-J1; K1;L1) REV 61
